# SDR UHLA2014102200734

- Difficulty date: October 22, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 27,343 hours, 15,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT MISSING IN AFT SECTION OF AIRCRAFT.  REPLACED THE LIGHT IAW AMM 33-50-11.
